It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well this is partially for anxiety board, and partially for migraine board. I got myself off of 100mg since I couldn't take the doubled anxiety, pseudo seizures, etc. Went to 75mg for 3 days...then last night tried 50mg to stay there. I felt so much worse last night after taking 50mg. Now tonight as well. I still have 3 hours till my next dose, but had to take a Lorazepam last night and tonight to calm me down for the amount of anxiety it gave me. I called a pharmacist, and they said that these side effects are not unusual at the dose I was on. But I should have stayed on 75 longer before going down to 50 he said is why I was so much worse after taking 50. He said there wasn't enough of it in my bloodstream. So now I'm going back to 75mg for 4 more days to complete the week of 75s...then will try 50 again. I need to break this cycle of daily benzos. I know .5 Lor. shouldn't be something to worry about for once a day, but I don't want to develop any sort of rhythm. Unfortunately, with the way this Topamax is treating me right now, I feel like I'm treating constant withdrawal at the moment.





All times are GMT -7. The time now is 11:38 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!